# SDR VTZA97283

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- Propeller: Mcauly C5JFR36C1102
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

PWM/BOS - FLT 6402 - DURING TAKEOFF AT 2120 HRS ON 5-16-97, ABORTED TAKEOFF DUE TO RT ENGINE RED BETA CAPTION ILLUMINATED DURING TAKEOFF ROLL.  AIRCRAFT REUTRNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED BLADE ANGLES, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
